# SDR AALA202403157346

- Difficulty date: February 2, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,373 hours, 37,559 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: D5725246320100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING DRY BAY BOTTOM SKIN UPPER SURFACE STRINGER #3 BETWEEN RIBS 5 AND 6. REPAIRED STRINGER PER EA 351661.
